Pacific Journal of Mathematics

Generalized Clifford-Littlewood-Eckmann groups. II. Linear representations and applications.

Tara L. Smith

Article information

Source
Pacific J. Math., Volume 149, Number 1 (1991), 185-199.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102644570

Mathematical Reviews number (MathSciNet)
MR1099790

Zentralblatt MATH identifier
0717.20011

Subjects
Primary: 20C15: Ordinary representations and characters
Secondary: 15A66: Clifford algebras, spinors 20F05: Generators, relations, and presentations

Citation

Smith, Tara L. Generalized Clifford-Littlewood-Eckmann groups. II. Linear representations and applications. Pacific J. Math. 149 (1991), no. 1, 185--199. https://projecteuclid.org/euclid.pjm/1102644570


Export citation

References

  • [CR] C. W. Curtis and I. Reiner, Representation Theory of Finite GroupsandAsso- ciativeAlgebras,Interscience Publishers, J. Wiley and Sons, New York, 1971.
  • [I] I. M. Isaacs, Character Theory of Finite Groups,Academic Press, Inc., New York, 1976.
  • [Kw] A. K. Kwasniewski, Clifford- and Grassmann-like algebras-old and new, J. Math. Phys., 26 (1985), 2234-2238.
  • [LS] T. Y. Lam and T. L. Smith, On the Clifford-Littlewood-Eckmanngroups: A new look at periodicity mod 8 , Rocky Mountain J. Math., 19 (1989), 749- 786.
  • [Li] D. E. Littlewood, Note on the anticommuting matrices ofEddington, J. Lon- don Math. Soc, 9 (1934), 41-50.
  • [S-I] M. Saeed-ul-Islam, On the projective representations of finite abelian groups, II, J. Math. Phys., 26 (1985), 3033-3035.
  • [Sml] T. L. Smith, Some 2-Groups Arising in Quadratic Form Theory and Their Generalizations, Ph.D. Dissertation, Univ. of Calif., Berkeley (1988).
  • [Sm2] T. L. Smith, Generalized Clifford-Littlewood-Eckmann groups, Pacific J. Math., 149 (1991), 157-183.
  • [Sm3] T. L. Smith, Decomposition of generalized Clifford algebras, to appear in Quart. J. Math. Oxford.

See also

  • I : Tara L. Smith. Generalized Clifford-Littlewood-Eckmann groups. Pacific Journal of Mathematics volume 149, issue 1, (1991), pp. 157-183.